# SDR AALA200801741

- Difficulty date: July 1, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 29,882 hours, 29,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRT EMERGENCY LIGHT AT LT NR 1 DOOR INOPERATIVE.  REPLACED BATTERY PACK M33093 FOR EMERGENCY LIGHT AT LT NR 1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
